Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Following a strict diet, exercise, not losing weight. Taking aspavor. Side effects of aspavor?

I started taking aspavor 20mg in Oct 2012. In Nov 2012 I stopped smoking. I gained +/- 6kg between Nov and Jan.
I have since been on strict diet with lots of exercise (I am a marathon runner and am running 50+ miles per week.) and still cannot lose any of the extra weight. Could the aspavor be stopping me losing weight? Regards Dick.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  478
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
First of all let it be clear to your that ASPAVOR has nothing to do anything with your weight.
Cessation of smoking does tend to cause increase in weight but it is temporary and is reversible.
If you are not loosing your weight inspite of running more than 50 miles a week along with strict dieting,then the cause for it should be found out.
The most likely medical reason could be hypothyridism or some other hormonal disturbance.
Consult your doctor for specific tests to be carried out.
In the mean while carry on with our diet and regular running.
Answered: Mon, 22 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor